VOL. 38 · NO. 4 | August, 1967
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 38 (4), (August, 1967)
No abstract available
Articles
Samuel Karlin, James McGregor
Ann. Math. Statist. 38 (4), 977-991, (August, 1967) DOI: 10.1214/aoms/1177698766
No abstract available
Shu-Teh C. Moy
Ann. Math. Statist. 38 (4), 992-999, (August, 1967) DOI: 10.1214/aoms/1177698767
Edward C. Posner, Eugene R. Rodemich, Howard Rumsey Jr.
Ann. Math. Statist. 38 (4), 1000-1020, (August, 1967) DOI: 10.1214/aoms/1177698768
Sidney C. Port
Ann. Math. Statist. 38 (4), 1021-1026, (August, 1967) DOI: 10.1214/aoms/1177698769
No abstract available
Dale E. Varberg
Ann. Math. Statist. 38 (4), 1027-1030, (August, 1967) DOI: 10.1214/aoms/1177698770
No abstract available
J. H. Venter
Ann. Math. Statist. 38 (4), 1031-1036, (August, 1967) DOI: 10.1214/aoms/1177698771
Sidney C. Port, Charles J. Stone
Ann. Math. Statist. 38 (4), 1037-1041, (August, 1967) DOI: 10.1214/aoms/1177698772
No abstract available
Meyer Dwass
Ann. Math. Statist. 38 (4), 1042-1053, (August, 1967) DOI: 10.1214/aoms/1177698773
No abstract available
Peter C. Fishburn
Ann. Math. Statist. 38 (4), 1054-1060, (August, 1967) DOI: 10.1214/aoms/1177698774
No abstract available
D. A. S. Fraser
Ann. Math. Statist. 38 (4), 1061-1067, (August, 1967) DOI: 10.1214/aoms/1177698775
L. Brown
Ann. Math. Statist. 38 (4), 1068-1071, (August, 1967) DOI: 10.1214/aoms/1177698776
No abstract available
W. J. Studden
Ann. Math. Statist. 38 (4), 1072-1078, (August, 1967) DOI: 10.1214/aoms/1177698777
No abstract available
D. M. Mahamunulu
Ann. Math. Statist. 38 (4), 1079-1091, (August, 1967) DOI: 10.1214/aoms/1177698778
George Zyskind
Ann. Math. Statist. 38 (4), 1092-1109, (August, 1967) DOI: 10.1214/aoms/1177698779
Norman R. Draper, Toby J. Mitchell
Ann. Math. Statist. 38 (4), 1110-1126, (August, 1967) DOI: 10.1214/aoms/1177698780
B. L. Raktoe
Ann. Math. Statist. 38 (4), 1127-1141, (August, 1967) DOI: 10.1214/aoms/1177698781
J. C. Koop
Ann. Math. Statist. 38 (4), 1142-1147, (August, 1967) DOI: 10.1214/aoms/1177698782
No abstract available
T. Sugiyama
Ann. Math. Statist. 38 (4), 1148-1151, (August, 1967) DOI: 10.1214/aoms/1177698783
T. Sugiyama
Ann. Math. Statist. 38 (4), 1152-1159, (August, 1967) DOI: 10.1214/aoms/1177698784
No abstract available
P. C. Consul
Ann. Math. Statist. 38 (4), 1160-1169, (August, 1967) DOI: 10.1214/aoms/1177698785
No abstract available
P. C. Consul
Ann. Math. Statist. 38 (4), 1170-1174, (August, 1967) DOI: 10.1214/aoms/1177698786
No abstract available
Saibal Banerjee
Ann. Math. Statist. 38 (4), 1175-1179, (August, 1967) DOI: 10.1214/aoms/1177698787
V. M. Joshi
Ann. Math. Statist. 38 (4), 1180-1207, (August, 1967) DOI: 10.1214/aoms/1177698788
No abstract available
W. J. Conover
Ann. Math. Statist. 38 (4), 1208-1215, (August, 1967) DOI: 10.1214/aoms/1177698789
Pranab Kumar Sen, Madan Lal Puri
Ann. Math. Statist. 38 (4), 1216-1228, (August, 1967) DOI: 10.1214/aoms/1177698790
Pranab Kumar Sen
Ann. Math. Statist. 38 (4), 1229-1239, (August, 1967) DOI: 10.1214/aoms/1177698791
Georges Vandewiele, Marc Noe
Ann. Math. Statist. 38 (4), 1240-1244, (August, 1967) DOI: 10.1214/aoms/1177698792
No abstract available
Morton Abramson, W. O. J. Moser
Ann. Math. Statist. 38 (4), 1245-1254, (August, 1967) DOI: 10.1214/aoms/1177698793
No abstract available
Martin Knott
Ann. Math. Statist. 38 (4), 1255-1260, (August, 1967) DOI: 10.1214/aoms/1177698794
Stuart C. Schwartz
Ann. Math. Statist. 38 (4), 1261-1265, (August, 1967) DOI: 10.1214/aoms/1177698795
R. A. Johnson
Ann. Math. Statist. 38 (4), 1266-1272, (August, 1967) DOI: 10.1214/aoms/1177698796
Eugene M. Klimko
Ann. Math. Statist. 38 (4), 1273-1277, (August, 1967) DOI: 10.1214/aoms/1177698797
No abstract available
Notes
W. Molenaar, E. A. van der Velde
Ann. Math. Statist. 38 (4), 1278-1280, (August, 1967) DOI: 10.1214/aoms/1177698798
No abstract available
David A. Freedman
Ann. Math. Statist. 38 (4), 1281-1283, (August, 1967) DOI: 10.1214/aoms/1177698799
No abstract available
David A. Freedman, Roger Purves
Ann. Math. Statist. 38 (4), 1284-1285, (August, 1967) DOI: 10.1214/aoms/1177698800
No abstract available
P. R. Krishnaiah, P. K. Pathak
Ann. Math. Statist. 38 (4), 1286-1288, (August, 1967) DOI: 10.1214/aoms/1177698801
Chandan K. Mustafi
Ann. Math. Statist. 38 (4), 1289-1292, (August, 1967) DOI: 10.1214/aoms/1177698802
No abstract available
Sati Mazumdar
Ann. Math. Statist. 38 (4), 1293-1295, (August, 1967) DOI: 10.1214/aoms/1177698803
Tze-Chien Sun
Ann. Math. Statist. 38 (4), 1296-1299, (August, 1967) DOI: 10.1214/aoms/1177698804
No abstract available
Henry Teicher
Ann. Math. Statist. 38 (4), 1300-1302, (August, 1967) DOI: 10.1214/aoms/1177698805
No abstract available
F. W. Steutel
Ann. Math. Statist. 38 (4), 1303-1305, (August, 1967) DOI: 10.1214/aoms/1177698806
No abstract available
S. K. Katti
Ann. Math. Statist. 38 (4), 1306-1308, (August, 1967) DOI: 10.1214/aoms/1177698807
No abstract available
Articles
I. Richard Savage, J. Sethuraman
Ann. Math. Statist. 38 (4), 1309, (August, 1967) DOI: 10.1214/aoms/1177698808
No abstract available
News
Ann. Math. Statist. 38 (4), 1310-1316, (August, 1967) DOI: 10.1214/aoms/1177698809
No abstract available
Ann. Math. Statist. 38 (4), 1317-1322, (August, 1967) DOI: 10.1214/aoms/1177698810
No abstract available
Publications
Ann. Math. Statist. 38 (4), 1322, (August, 1967) DOI: 10.1214/aoms/1177698811
No abstract available
Back Matter
Ann. Math. Statist. 38 (4), (August, 1967)
No abstract available
Back to Top